Aa
Aa
A
A
A
Close
Avatar universal

Can supplements cause lightheadness?

Hi! I take a lot of supplements and caffeine and I have been for the past year and a half and have not cycled off of it once . For the past week and a half my head has felt funny. My forehead has so much pressure and sometimes it spreads to the back of my neck and the top of my head . I went to the doctor and right away she said I had a sinus infection but I'm not congested .  I've been taking meds for the past like 3 days but I still feel funny and my neck has been bothering me lately so I thought it might be that too . Just want someone else's opinion
2 Responses
Avatar universal
Many nonprescription supplements can cause lightheadness!
If your doctor said you have a sinus infection that could be the problem.
You don't need to be congested to have a sinus infection.
11369760 tn?1449504372
Your doctor diagnosed your condition as a sinus infection and you are taking meds for that, so hopefully that will clear up soon.  Your comment that you are taking "a lot of supplements and caffeine" leads to other issues.  Caffeine can be overdone and may bring problems.  In moderation, coffee is good for one, but too much caffeine from whatever source is dangerous above certain levels, especially the more recent powdered caffeine.  Supplements often sound good, but they are unregulated, so one never really knows what is in them nor if the ingredients are beneficial.  

You are reading content posted in the Exercise & Fitness Community

Top Healthy Living Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Popular Resources
14 super-healthy foods that are worth the hype
Small changes make a big impact with these easy ways to cut hundreds of calories a day.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Tips and moves to ease backaches
Here are 12 simple – and fun! – ways to boost your brainpower.